# SDR SWIA20250418006

- Difficulty date: April 6, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TIP HAS ELONGATED HOLES INBD AND OUTBD SIDES OF 600-15107-3 RIB AND 600-15116-11 RIB   (C-CHECK RO 04/17/2025)REPLACED LH WING TIP RIB P/N: 600-15116-11 REF CRJ-200 SRM 51-42-21, SRM 51-42-15 AND DWG 600-15110 REV. -E FOR FASTENER CALL OUT COMPLIED WITH ALL STEPS OF REO 601R-57-31-1448 REV. -- DATED: 2025-04-16 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
